MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC DEPTH GAUGE FOR 2.7MM AND SMALL SCREWS/EXTENDED NOSE; GAUGE, DEPTH

WRIGHTS LANE SYNTHES USA PRODUCTS LLC DEPTH GAUGE FOR 2.7MM AND SMALL SCREWS/EXTENDED NOSE; GAUGE, DEPTH
Model Number SD319.010
Medical Device Problem Codes Break (1069); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, during an unknown procedure the drill sleeve top hat broke, retrograde/antegrade femoral nail (rafn) entry reamer is dull, drive adaptor with qc for 5.0mm schanz screws and drive adaptor with qc for 6.0 schanz screws were stripped.The percutaneous depth gauge, depth gauge for locking screws, and depth gauge for cortex screws were bent.It is unknown how the procedure was completed.There was a surgical delay of fifteen (15) minutes.This report involves one (1) depth gauge for 2.7mm and small screws/extended nose.This is report 8 of 8 for (b)(4).This product complaint, (b)(4), is related to (b)(4).

Brand Name
DEPTH GAUGE FOR 2.7MM AND SMALL SCREWS/EXTENDED NOSE
Common Device Name
GAUGE, DEPTH
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11413520
Report Number2939274-2021-01169
Device Sequence Number3544751
Product Code HTJ
UDI-Device Identifier10886982004987
UDI-Public(01)10886982004987
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSD319.010
Device Catalogue NumberSD319.010
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/09/2021
Supplement Date Received by Manufacturer03/10/2021
Initial Report FDA Received Date03/04/2021
Supplement Report FDA Received Date03/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
13.0MM CANNULATED DRILL BIT 300MM; 2.0MM DRILL SLEEVE 42MM LONG; DEPTH GAUGE FOR 3.5MM CORTEX SCREWS; DEPTH GAUGE FOR LOCKING SCREWS TO 100MM; DRIVE ADAPTOR W/ QC FOR 5.0MM SCHANZ SCR; DRIVE ADAPTOR W/ QC FOR 6.0MM SCHANZ SCR; PERCUTANEOUS DEPTH GAUGE FOR 2.7MM SCR